# SDR IXXA090048O

- Difficulty date: September 3, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 83,314 hours, 25,438 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Lack Of Lube
- Location: Mlg
- Part time: 83,314 hours, 25,438 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, CREW HEARD A VIBRATION SOUND COMING FROM THE NLG AREA.  THEY CYCLED THE NLG AND THE NOISE CONTINUED.  CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX INSPECTED AND FOUND RT NOSE GEAR DOOR WAS DOWN.  MX LUBED DOOR LOCK MECHANISM.  OPS CHECK GOOD IAW MM 32-22-2.  ACFT WAS RETURNED TO SERVICE.
